Journal of Mathematics of Kyoto University

Central Limit Theorem for Linear Stochastic Evolutions

Makoto Nakashima

Full-text: Open access


We consider a Markov chain with values in [0,$\infty$)$^{\mathbb{z}d}$. The Markov chain includes some interesting examples such as the oriented site percolation, the directed polymers in random environment, and a time discretization of the binary contact process. We prove a central limit theorem for “the spatial distribution of population” when $d\geq 3$ and a certain square-integrability condition for the total population is satisfied. This extends a result known for the directed polymers in random environment to a large class of models.

Article information

J. Math. Kyoto Univ., Volume 49, Number 1 (2009), 201-224.

First available in Project Euclid: 30 July 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Nakashima, Makoto. Central Limit Theorem for Linear Stochastic Evolutions. J. Math. Kyoto Univ. 49 (2009), no. 1, 201--224. doi:10.1215/kjm/1248983037.

Export citation